# SDR AALA20141218002

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 44,071 hours, 21,196 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 861555
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT HYD PUMPS WERE PLACED TO HIGH, RT HYD PRESS DROPPED & RUDDER CONTROL MANUAL LIGHT ILLUMINATED.  ALL QRH PROCEDURES COMPLIED WITH & ALTERNATE GEAR EXTENSION ACCOMPLISHED.  R & R NR 2 ENG HYD PUMP IAW AMM 29-10-05 & RT HYD SYS RESERVOIR IAW AMM 29-10-01.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
